# SDR N6WA2012072901

- Difficulty date: July 29, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 18,869 hours, 12,887 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PROXIMITY SYSTEM FAULT 2 STATUS MESSAGE- DETERMINED PROXIMITY 2 MESSAGE FROM PAX DOOR. VERIFIED PAX DOOR CLOSES AND LOCKS.  ACFT SAFE FOR ONE TIME FERRY IAW AMM 52-11-00.
